# SDR SWIA200921528

- Difficulty date: April 27, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,350 hours, 33,093 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2642 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED NLG PRIORITY VALVE.
